Displaying all 4 works
Sorted by most recent date added to the index first, which may not be the same as publication date order.
1990 journal article
Perturbation theorems of eigenvectors
Numerical Mathematics, a Journal of Chinese Universities, 12(3), 284–289.
Operator prolongation methods for nonlinear equations
In E. L. Allgower & K. Georg (Eds.), Computational Solution of Nonlinear Systems of Equations (Vol. 26, pp. 359–388). Providence, RI: American Mathematical Society.
Ed(s): E. Allgower & K. Georg
Event: American Mathematical Society at Providence, RI